Over the past year my hair has been falling out dramatically. To the point that it is now visible. However i dont believe it is balding. It is thinning evenly all over (not normal male pattern balding). I have had a thyroid test, negative, and am now on propecia. It has been 5 months and my hair has only gotten thinner. it did seem to stop for a while, but now is just as bad if not worse. If propecia isnt working does that mean you are not balding and you have some other medical condition? My father didnt start balding until 40,and both grandfathers still have alot of hair on top.
Also. Does to much sexual activity lead to balding i.e. sex/masturbation
If sex and masturbation lead to balding then we would all be bald!
Propecia (finasteride) takes 6 months to 12 months to see its benefits. At only 5 months it may be too early to tell if it is working for you. More importantly you should have had a diagnosis of male pattern hair loss before taking Propecia to make sure it was the right medication for your condition. You cannot draw a medical conclusion without having all the medical facts. It is impossible to answer your questions without a complete medical and physical examination including a miniaturization study.
At the least take comfort in knowing that your “sex/masturbation” life is safe from the effects of balding.